# SDR DL73K990875

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315DL
- Make and model: Boeing 737232
- Aircraft serial: 23087
- System (JASC): 2350 · Audio Integrating System
- Part: Microphone
- Part number: 63999004
- Condition: Malfunctioned
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, LOST ALL RADIOS, BOTH TRANSMIT AND RECIEVE FOR ABOUT 2 MIN, THEN THEY CAME BACK ON, THEN WENT OUT AGAIN.  REPEATED THIS CYCLE ABOUT 4 TIMES.  RETURNED TO MCO.  ALL RADIOS OPERATE NORMAL AT GATE.  CAPT SUSPECT CAPT HANDMIC.  REPLACED SAME.  REPLACED NR 1 VHF TRANCEIVER AND NR 2 AUDIO SELECT PANEL AS PRECAUTION.  ALL RADIOS CK OK.  PART NR HAND MIC- 63999-004 SERIAL NR 9206, TRANSCIEVER 064-1005-02 SERIAL NR 3960, AUDIO SEL PNL G6560 SERIAL NR 34.
